# SDR SWIA200821095

- Difficulty date: December 3, 2008
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 30,065 hours, 43,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN LEFT AND RIGHT SIDE SEAT TRACKS CORRODED.  SPLICED IN LEFT SIDE SEAT TRACK SECTION, CLEANED AND TREATED RIGHT SIDE TRACK.
